# SDR SWI2025F01149

- Difficulty date: March 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERNAL SURROUND STRUCTURE CORROSION ON INNER SKIN FORWARD OF FS364.00 FRAME BETWEEN INTERCOSTAL STGR 26L AND 27L.  REPAIRED AVIONICS BAY INTERNAL SURROUND STRUCTURE INNER SKIN FORWARD OF FS364.00 FRAME BETWEEN INTERCOSTAL STGR 26L AND 27L BY COMPLYING WITH ALL STEPS OF REO 670-53-21-2597 REV:-.  COMPLIED WITH ALL TASKS OF 51-900-1002-SKY TASK CARD.
